MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 34CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 34CM SHAFT; STAPLE, IMPLANTABLE
Catalog Number PSE60A
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 6/5/2024 d4: batch # 542c92 investigation summary the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one pse60a device was returned with no apparent damage and with an ecr60g reload present.The reload was received fully fired.The device was tested for functionality in the straight position with a test reload and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the staples meet the staple release criteria.Although no conclusion could be reach on the cause of the reported event, the instructions for use do contain the following caution: tissue thickness should be carefully evaluated before firing any stapler.Holding the jaws in place for 15 seconds after closing and prior to firing may result in better compression and staple formation.When positioning the stapler on the application site, ensure that no obstructions such as clips, stents, guide wires, etc.Are within the instrument jaws.The event described could not be confirmed as the device performed without any difficulties noted.Device history review a manufacturing record evaluation was performed for the finished device batch number 542c92, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during unk procedure after fired, noted the staples malformed.Used suture to oversew.There was no patient consequence reported.No additional information can be provided.

Brand Name
PWRD ECH FLEX 60MM 34CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key19471410
Report Number3005075853-2024-04135
Device Sequence Number3418381
Product Code GDW
UDI-Device Identifier10705036014324
UDI-Public10705036014324
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberPSE60A
Device Lot NumberA9DK35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECR60G
Patient SexUnknown